MATHEMATISCHE ANNALEN

Skrót:
MATH ANN

ISSN:
0025-5831

RokPunkty MNISWImpact FactorEigenfactorArticle influence
2021200
2020200
20192000.016081.786
2018400.018711.943
2017400.018461.843
2016400.019662.047
2015400.020732.112
2014400.022472.132
2013400.021022.046
2012350.017721.753
2011320.019331.811
2010320.017611.574
2009240.021361.839
2008240.017971.496
200700.01651.324

Publikacje:

21.
Piecewise-regular maps, MATH ANN vol. 372 (2018), 1545-1574
20.
János Kollár, Wojciech Kucharz, Krzysztof Kurdyka
Curve-rational functions, MATH ANN vol. 370 (2018), 39-69
19.
Marius van der Put, Teresa Crespo, Zbigniew Hajto
17.
Sławomir Rams, Matthias Schuett
64 lines on smooth quartic surfaces, MATH ANN vol. 362 (2015), 679-698
16.
Janusz Adamus, Serge Randriambololona
7.